# SDR DL76L081529

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 74,952 hours, 11,145 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC SYSTEM WAS LOSING FLUID, ATB TO SVO.  FOUND LCCA LEAKING.
